# SDR SWAA2018022019908

- Difficulty date: January 30, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 462
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY,  CARGO TRACK CORRODED AT BS 462, RBL 15.    R & R THE CARGO TRACK IAW SRM AND DWG.
